# SDR R61A201208270445

- Difficulty date: August 27, 2012
- Submitted: September 4, 2012
- Operation: Air carrier
- Aircraft: N826MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000046
- Aircraft time: 18,870 hours, 12,133 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Screw
- Part number: NAS1149FN
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE A/C WAS IN FOR HEAVY CHECK FOUND LEVEL 2 CORROSION ON  HARDWARE OF ADEL CLAMPS AT LEFT SPAR 3.  MX REMOVED AND REPLACED HARDWARE IAW EMB 170 AMM 24-00-03.  P/N NAS1149FN 832P SCREW.  A/C REMAINS IN CMH FOR HEAVY CHECK COMPLETION.
